W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder®aaa endoprosthesis devices.Gore® excluder® iliac branch endoprosthesis (ibe) was placed on the left side.At an unspecified date during postoperative follow-up, imaging confirmed enlargement of the aneurysm sac associated with a type ii endoleak.On (b)(6) 2026, a reintervention was performed.The inferior mesenteric artery (ima) and its branches were embolized to treat the type ii endoleak.In addition, due to the aneurysm enlargement that resulted in an insufficient distal sealing length of the right common iliac artery, the right internal iliac artery was embolized and a stent graft was extended to the right external iliac artery.Physician comment: approximately three years after the initial procedure, a type ii endoleak arising from the inferior mesenteric artery led to enlargement of the aneurysm sac.